# SDR DXTA2010030804021

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 8,185 hours, 5,081 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT NORMALLY.  RED UNLOCK LIGHT ILLUMINATED ALONG WITH REPETITIVE LOUD BANGING FROM THE NOSEWELL AREA.  GEAR EXTENDED NORMALLY.  ADJUSTED THE NOSE GEAR UPLOCK SWITCH IAW MM CH 32-30-05. REPACKED THE NOSE STRUT IAW CMM CH 32-20-02. THE ORIFICE ASSY AND PISTON WERE CHANGED ON THE STRUT REPACK. GEAR SWING CHECKS GOOD. TAXI CHECKS GOOD.
